# SDR AALA202412108041

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 59,290 hours, 29,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2308
- Condition: No Test
- Location: Zone 200
- Part time: 62,138 hours, 31,013 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT RH OVERWING EXIT IS INOP. MAINTENANCE REPLACED EPSU 12WL REF AMM 33-51-38.
